MathSciNet Relay Station
MathSciNet bibliographic data
MR1956388 93D09 (34K20 93C23 93D20)
Xia, Yuanqing; Jia, Yingmin Robust stability functionals of state delayed systems with polytopic type uncertainties via parameter-dependent Lyapunov functions. Switched, piecewise and polytopic linear systems. Internat. J. Control 75 (2002), no. 16-17, 1427–1434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement